# SDR QMLA2018101618113

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N951AL
- Make and model: Agusta A109E
- Aircraft serial: 11632
- Aircraft time: 6,750 hours, 29,207 cycles
- Engine: Pwc PW206C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Activated
- Location: Transmission
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

XMSN OIL CHIP (YELLOW CAUTION LIGHT) ILLUMINATED IN FLIGHT.  IN ACCORDANCE WITH THE RFM SUPPLEMENT PAGES, ATTEMPTED TO EXTINGUISH THE CAUTION LIGHT WITH MOMENTARY ACTIVATION OF THE "CHIP BURNER" SWITCH.  CAUTION LIGHT REMAINED ILLUMINATED.  IN ACCORDANCE WITH RFM EMERGENCY AND MALFUNCTION PROCEDURES PAGE 3-9, REDUCED POWER AND LANDED AS SOON AS POSSIBLE.
